# SDR AALA202507184746

- Difficulty date: July 17, 2025
- Submitted: July 18, 2025
- Operation: Air carrier
- Aircraft: N944AN
- Make and model: Boeing 737823
- Aircraft serial: 29535
- Aircraft time: 70,744 hours, 29,808 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Latch
- Condition: Inoperative
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: THE COCKPIT DOOR WAS CLOSED AND LOCKED UPON ARRIVAL. UNABLE TO OPEN DOOR WITH CODE DESPITE MULTIPLE ATTEMPTS. CALLED MAINTENANCETO DISASSEMBLE THE DOOR TO GAIN ENTRY. RESET ELECTRIC POWER TO FLIGHT DECK DOOR ELECTRIC LATCH. PER AMM52-51-03. OPERATIONAL CHECK GOOD.
